# SDR CA120604007

- Difficulty date: May 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Urocop EC120B
- Engine: Tmeca ARRIU2F
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rail
- Part number: C533C8302202
- Condition: Worn
- Location: Cargo Door
- Part time: 1,234 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS BECOMING DIFFICULT TO OPEN OR CLOSE THE SLIDING DOOR.  THE BOTTOM RAIL WAS WORN AND SOME AREAS WERE BROKEN.  THE ROLLERS WERE NOT MAINTAINED PROPERLY IN THE RAIL.  REPLACEMENT OF THE BOTTOM RAIL C/O, DOOR ADJUSTED, NO MORE PROBLEMS.
